# SDR ASOA200801437

- Difficulty date: November 2, 2008
- Submitted: November 6, 2008
- Operation: Air carrier
- Aircraft: N824AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7203
- Aircraft time: 26,924 hours, 23,454 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Binding
- Location: Service Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CATERING REPORTS GALLEY SERVICE DOOR WILL NOT OPEN FROM OUTSIDE.
